# SDR USAA000554

- Difficulty date: April 13, 2000
- Submitted: July 18, 2000
- Operation: Air carrier
- Aircraft: N562AU
- Make and model: Boeing 737301
- Aircraft serial: 23550
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 41,510 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FRAME CRACKED .75 INCH CRACK, FS 907 JUST LEFT OF STRINGER 1 FRAME.  INSTALLED FILLER AND DOUBLER PER EA 66974.  (M)
